# SDR CA980922015

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 262200063
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRINGER FOUND CRACKED.  STRINGER IS RIVETED TO BOTTOM SURFACE OF TOP WING SKIN WITH MOST INBOARD RIVET PICKING UP ON THE INNERMOST FLAP TRACK.  AREA SEEN BY LOWERING FLAPS AND REMOVING PANEL IN FLAP BAY JUST OUTBOARD OF INBOARD FLAP TRACK.  BOTH WINGS IN SAME CONDITION.  PART TC:  1,483.
